Hello everyone hope everyone is well. It’s been awhile since I was last on here, sorry about that…but I need some advice please. It’s my hubby that as parkinsons and since last summer he as started going dizzy grey in colour and if he doesn’t get fresh air as soon as his feeling like this he faints, it doesn’t happen everyday or every week for that, he can go a few weeks before it starts again but when it does happen it seems to then a few times that week, It really knocks him about and he sleeps a good while after it as. With lockdown seeing or having emails with his parkinsons nurse as been none, I have also spoken to the pharmacy which said could be his medication but would this not happen all the time of it was? I have sent a message through to the nurse again this afternoon as it’s happened again today. Any help with this would be gratefully received Thank you Dawn
Welcome back to the forum.
It sounds like your husband has really been going through it - so sorry to hear this.
Dizziness and falling can be a particular issue for people with Parkinson’s. It may happen because of a drop in blood pressure that is linked to Parkinson’s medication or the condition itself. We have information on dizziness for people with Parkinson’s via our magazine here: https://www.parkinsons.org.uk/information-and-support/your-magazine/experts/managing-falls-and-dizziness-parkinsons
However, given that the dizziness has happened again, I would encourage you to call NHS 111 and speak to a medical professional so that they can get to the bottom of what may be the cause of this. You can also give our helpline a call and speak to one of our advisers about this so that they can support your further on this. Do give us a call on 0808 800 0303.
Thank you so much for the welcome back and Thank you for the advice it really isn’t nice to see and altho I know it’s part of it, its still very scarey when it happens to him. The normal thing he says when it’s happening is I don’t need the doctor but I will give 111 a ring thanks again much appreciated x
No problem at all. I hope you both get the support that you need.